# SDR ASMF201111009

- Difficulty date: November 13, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 31,631 hours, 10,537 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT 11,000 FT, THE DEPRESSURIZATION ALARM ACTIVATED, FLIGHT CREW ACCOMPLISHED THE QRH 2.1 PROCEDURE.  ACFT WAS SENT TO THE HANGAR AND MX PERFORMED IAW FIM 21-31 TASK 823 & IAW MM 21-31-00, ALL CORRECT.
